# SDR OZCA340076221212

- Difficulty date: December 12, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N671BC
- Make and model: Saab SF340A
- Aircraft serial: 340A076
- Aircraft time: 55,504 hours, 58,031 cycles
- Engine: Ge CT75A2
- Engine time: 55,508 hours, 58,306 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Trimmer
- Part number: 4078T09P02
- Part serial: GDB9863
- Condition: Faulty
- Location: Rh Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

CROSSING 11,000 FT, RIGHT ENGINE ITT INCREASE UNCOMMANDED TO 872C (802C BEFORE INCREASE). PROCEEDED WITH QRH - REDUCING POWER POWER LEVERS BROUGHT TEMPERATURES BACK DOWN TO NORMAL LEVELS. BLEED VALVES HAD NO INFLUENCE ON ENGINE ITT. WHILE DESCENDING , ITT ON RIGHT ENGINE SEEMED TO BALANCE WITH LEFT ENGINE. - SECURED ECU BLACK HARNESS AS NEEDED. PERFORMED ENGINE RUN IAW GE CT7-5, 72-00-00. - PERFORMED FCF THAT WAS UNSATISFACTORY. PASSING THROUGH FL170 RT ENGINE INCREASED FROM 845 TO 901 IMMEDIATELY.AT FL170 UNABLE TO REACH TARGET TORQUE FOR ENGINE TREND DUE TO HIGH ITT. - REPLACED RH ENGINE TRIMMER IAW SA340 AND CT7-5 AMM 72-00-00-16. C/W TRIMMER ADJUSTMENT IAW GE CT7-5 EM 74-00-00.- PERFORMED A SECOND FCF WHICH WAS SATISFACTORY.
